Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 13 > No. 1

 
   

Ostrowski-Type Inequalities for Functions Whose Derivative Modulus is Relatively Convex.

PP: 121-127
doi:10.18576/amis/130116
Author(s)
Miguel Vivas Cortez, Carlos Garcıa, Jorge E. Hernandez H.,
Abstract
We found some new Ostrowski-type inequalities for functions whose derivative module is relatively convex, also some others of the same type making use of relatively s−convex functions in the second sense. With these results we obtain generalizations of results found by M. Alomari et. al. using convex and s−convex in the second sense ([1,2]).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved